# SDR AALA202403205787

- Difficulty date: January 28, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: RIGHT AFT PASSENGER / CREW DOOR CUTOUT, UPPER AFT CORNER FRAME CRACKED BETWEEN FR 67 AND FR 68, BETWEEN S8R AND S10R. REPLACED FRAME PER SRM 51-42-11.
